# SDR DALA2016042903453

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 52,187 hours, 23,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM 254 LOCATED BETWEEN FRAME 16 TO FRAME 20 AT FWD GALLEY AREA, REPLACED FLOORBEAM  254 LOCATED BETWEEN FRAME 16 TO FRAME 20 AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53110984.
